Introduction

The NAMIC Global Additive Manufacturing Summit debuts its virtual edition on 21-22 October 2020, as part of the automation and digital transformation narrative for enterprises looking to re-invent themselves post COVID-19.

Held in conjunction with the Industrial Transformation ASIA-PACIFIC – a Hannover Messe event, it will harness on ITAP’s world leading digital platform to connect with our global audience across industries.

The two-day summit will dive into topics on how Additive Manufacturing is enabling a sustainable future for humanity, and powering emerging applications in new industries.

AM technology has progressed tremendously in the last few years, with leading technology companies innovating and pioneering its adoption for the space age.

Leading speakers will share how additive manufacturing enables companies to be more agile and innovative – needed to power economic recovery and be future ready in a post COVID-19 world.

Key Topics – What to Expect

Who To Attend?

Speakers

Past Summits

Agenda

TimeProgramme

Wednesday, 21 October 2020, Day 1

09:00 am

Opening Remarks

09:05 am

Welcome Address

Dr Ho Chaw Sing, Managing Director, NAMIC

09:15 am

Opening Address by Guest-of-Honour

09:30 am

Announcement of Memorandum of Understanding, Partnerships and Alliance

10:00 am

Keynote Address

The Transformative Role Of Additive Manufacturing in Enabling a Sustainable Future in the Post-COVID World.

  • A Global Perspective of The 3D Printing Industry To Accelerate Industry Wide Adoption

Mr Tan Kong Hwee, Executive Vice President, Singapore Economic Development Board

SUSTAINABILITY

Plenary: The Big Picture – Exploring the Making of Tomorrow with Circular Economy

  • The advantages of upcycling in an overall perspective.
  • Global warming and greenhouse effect.
  • Opportunities of Sustainability and Manufacturing and Urban Farming Solutions
10:15 am

Going the Upcycling Way: Turning Waste Metals Into Feedstock For AM Processes

  • Zooming into the market size for upcycling and turning waste into feedstock.

Mr Phil Ward, CEO, Molyworks Material Corporation

10:30 am

Harvesting Used Fishing Nets As Materials For AM and New Product Development

  • The fundamental of trashion and redefine natural resources around us.
  • The social enterprise factor (Community-centric)

Ms Sissi Chao, Founder, REMAKEHUB

10:45 am

Sustainable Manufacturing and Food Production for a Greener Future

  • The transformation of the practice in sustainable manufacturing and urban farm solutions.

Mr David Tan, Managing Director, Netatech Group

11:00 am

Moderated Panel Discussion (Q&As)

How does recycling or the sustainable green networks and their respective resources differ across the globe?

11:30 am

End of Session + 15 Minutes Break

11:45 am

Additive Manufacturing – A Path to Sustainable Success

  • Facilitating sustainability in the AM industry through rigorous research using Life Cycle Assessment

Ms Sherry Handel, Executive Director, AMGTA

12:00 pm

Is 3D Printing A Clean Technology? How Can It Impact Sustainable Manufacturing And Consumption

  • Sharing of Siemens automation and software offerings along the complete value chain of AM machine builder and end customers.

Dr Karsten Heuser, Vice President (Additive Manufacturing) Siemens AG

12:15 pm

How Implicit Modeling Enables Emerging Applications Through The Digital Transformation of AM

  • How does the nTop platform contribute and transform the businesses during the pandemic and beyond?
  • The top 5 interesting applications on nTop platform that you should not miss.

Mr Blake Perez, APAC Sales, nTopology

12:30 pm

Moderated Panel Discussion (Q&As)

How would you redefine the sustainability efforts within the Additive Manufacturing industry?

01:00 pm

End of Session

Thursday, 22 October 2020, Day 2

EMERGING APPLICATIONS

Plenary: The Future of Additive Manufacturing: Entering the New Age of Emerging Applications

12:00 pm

The Space-X Influence: The Ticket to Space

  • Perspectives: SG’s Forward Plans within the Space Industry.
  • Opportunities of Additive Manufacturing within the Space Sector.

Mr Jonathan Hung, Executive Chairman, Singapore Space and Technology Limited

12:15 pm

The Next Revolution: Construction 3D printing on Earth and Beyond 

  • Transformation the homebuilding since middle ages
  • Extend the Habitat beyond Earth

Ms Anna Cheniuntai, CEO & Founder, Apis Cor

12:30 pm

Exploring the New Frontier in Space Technologies and Business

  • The rise of the future space technologies and its developments.
  • The hidden potential – Gearing for the greater adoption of AM innovations and technologies in the Space sector.

Mr Adam Gilmour, CEO & Founder, Gilmour Space

12:45 pm

Moderated Panel Discussion (Q&As)

A DECADE OF DISRUPTION: Exponential Growth within the Space Sector

01:15 pm

End of Session + 15 Minutes Break

01:30 pm

Bon Appetit! Cell-based Seafood for A Clean, Sustainable Future.

  • How cell-based seafood and 3D printing will minimize greenhouse effects and global warming.
  • The difference between cell-based and plant-based seafood.

Dr Ling Ka Yi, Co-Founder & Chief Scientific Officer, Shiok Meats

01:45 pm

Advancing Patient Care with 3D Printed Food

  • The value proposition of 3D printed food in the healthcare industry with a specific target audience (age-care).

Ms Gladys Wong, Senior Principal Dietician/ Nutritionist, Khoo Teck Puat Hospital

02:00 pm

3D-Printed Personalized Nutrition Vitamins

  • The value of personalised products versus mass production.
  • How 3D Printing can unlock personalisation and disrupt the healthcare industry.

Ms Melissa Snover, CEO & Founder, Nourish3d

02:15 pm

Moderated Panel Discussion (Q&As)

The challenges to commercialize and encourage adoption of 3D printed food.

02:45 pm

Closing Remarks

03:00 pm

End of Session

Speakers

Mr Phil Ward
Mr Phil Ward

CEO, Molyworks Material Corporation

Ms Sissi Chao
Ms Sissi Chao

Founder, REMAKEHUB

Mr David Tan
Mr David Tan

Managing Director, Netatech Group

Ms Sherry Handel
Ms Sherry Handel

Executive Director, AMGTA

Dr Karsten Heuser
Dr Karsten Heuser

Vice President (Additive Manufacturing), Siemens AG

Mr Blake Perez
Mr Blake Perez

APAC Sales, nTopology

Mr Jonathan Hung
Mr Jonathan Hung

Executive Chairman, Singapore Space and Technology Limited

Ms Anna Cheniuntai
Ms Anna Cheniuntai

CEO & Founder, Apis Cor

Mr Adam Gilmour
Mr Adam Gilmour

CEO, Gilmour Space

Dr Ling Ka Yi
Dr Ling Ka Yi

Co-Founder & Chief Scientific Officer

Ms Gladys Wong
Ms Gladys Wong

Senior Principal Dietitian, Khoo Teck Puat Hospital

Ms Melissa Snover
Ms Melissa Snover

CEO & Founder, Nourish3d